Multicomplexes, bounded cohomology and additivity of simplicial volume
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1855-1899
https://doi.org/10.4134/BKMS.2015.52.6.1855
Published online November 30, 2015
Thilo Kuessner
Korea Institute for Advanced Study
Abstract : We discuss some additivity properties of the simplicial volume for manifolds with boundary: we give proofs of additivity for glueing amenable boundary components and of superadditivity for glueing amenable submanifolds of the boundary, and we discuss doubling of 3-manifolds.
Keywords : simplicial volume
MSC numbers : 57N65
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd